# SDR AALA202204271404

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A300*
- Aircraft serial: 7336
- Aircraft time: 16,546 hours, 6,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14183
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 15,003 hours, 5,632 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BSE MAINTENANCE: INTERNAL FAILURE SLIDE RAFT 841. REPLACED SLIDE PER TASK CARD 26C84152006.
